# SDR DXTA2019111903093

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N470QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4084
- Aircraft time: 9,885 hours, 4,865 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7025725951
- Part serial: 06092110
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR - COMBINATION OF OIL SMELL AND OR ELECTRICAL HOT ODOR. ONLY IN COCKPIT. INTERMITTENT. STRONGEST LOCATION IN VESTIBULE AT MAIN CABIN DOOR THEN FORWARD. // SIGNOFF// NOTICED ODOR UPON ENTERING AIRCRAFT POWERED AIRCRAFT RAN APU AND PACKS WITH NO ODOR FROM THE AORCONDITION SYSTEM REMOVED PANELS TO LEFT AND RIGHT AVIONICS RACKS. STILL COULD NOT ISOLATE THE ODOR, HAD AIRCRAFT MOVED INTO HANGER. POWERED AIRCRAFT AND LET COCKPIT WARM UP ODOR INCREASED AND EVENTUALLY TRACKED DOWN THE ODOR TO THE FIRST OFFICERS MCDU REMOVED MCDU FROM PEDESTAL AND FOUND PARTS OF THE CASE WERE VERY HOT AND THE ODOR WAS OBIOUSLY EMINATION FROM THE UNIT. PLACED MCDU ON ORDER THROUDH MCC REMOVED AND REPLACED FIRST OFFICERS MCDU WITH A TESTED MCDU IAW 34-60-03 OPERATIONAL CHECK SATISFACTORY AND ODOR NO LONGER PRESEN
